Thank you for your query at AskTheDoctor.com
I understand your concern.
You seem to be having a muscular spasm related pain, secondary to working out.
Such pain is common after the initial few days of workouts or when switching to a higher weight regimen.
Do not be stressed as this is common, you can take Tab. Advil 2-3 times daily every 6 hours for 3-5 days depending on the pain severity.
It will gradually subside. You may need to avoid further exercise or working out as of now. Let your muscles heal. Recovery is very important and muscle fatigue can cause severe pain in between workouts.
So please do not strain further and take the medicine as prescribed.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.